# SDR SWIA201128544

- Difficulty date: November 5, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 26,396 hours, 35,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST THREE FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6388)  REPAIRED WIRE TO FIRST 3 FLOOR EMERGENCY LIGHTS.
